Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On ramified complete discrete valuation rings


Author: Nickolas Heerema
Journal: Proc. Amer. Math. Soc. 10 (1959), 490-496
MSC: Primary 12.00; Secondary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0107639-8
MathSciNet review: 0107639
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, Algebraic numbers and algebraic functions I, Princeton University, New York University, 1950-1951. MR 0045767 (13:628d)
  • [2] S. MacLane, Subfields and automorphism groups of $ p$-adic fields, Ann. of Math. vol. 40 (1939) pp. 423-442. MR 1503470
  • [3] O. F. G. Schilling, The theory of valuations, Mathematical Surveys, no. 4, New York. 1950. MR 0043776 (13:315b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.00, 16.00

Retrieve articles in all journals with MSC: 12.00, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0107639-8
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society